Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 144, NWS Pueblo, CO

July 23, 2018El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 3:24 PM MDT for El Paso County, Teller County, Colorado. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2018, 3:24 PM MDT (21:24 UTC)
Expired
Jul 23, 2018, 4:15 PM MDT
In force
51 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:30 PM MDTHAIL 11 W Woodland Park, CO
Jul 23, 3:44 PM MDTHAIL 1Woodland Park, COMEDIA HAS A VIDEO OF 1 INCH HAIL ON THE EAST SIDE OF WOODLAND PARK.
Jul 23, 4:13 PM MDTHAIL 0.51 Wnw Woodland Park, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:27 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

513 
WUUS55 KPUB 232124
SVRPUB
COC041-119-232215-
/O.NEW.KPUB.SV.W.0144.180723T2124Z-180723T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
324 PM MDT MON JUL 23 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Teller County in central Colorado...
  Northwestern El Paso County in east central Colorado...

* Until 415 PM MDT.

* At 323 PM MDT, a severe thunderstorm was located over Woodland
  Park, or 18 miles northwest of Colorado Springs, moving southeast
  at 25 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Colorado Springs, Woodland Park, Air Force Academy, Manitou
  Springs, Green Mountain Falls, Pikes Peak, Divide, Crystola,
  Chipita Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3893 10524 3909 10514 3895 10465 3874 10484
TIME...MOT...LOC 2123Z 296DEG 23KT 3898 10510 

HAIL...1.75IN
WIND...70MPH
 
$$

Hodanish
2 follow-up statements
123 
WWUS55 KPUB 232133
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
333 PM MDT MON JUL 23 2018

COC041-119-232215-
/O.CON.KPUB.SV.W.0144.000000T0000Z-180723T2215Z/
Teller CO-El Paso CO-
333 PM MDT MON JUL 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

At 333 PM MDT, a severe thunderstorm was located over Woodland Park,
or 15 miles northwest of Colorado Springs, moving southeast at 20
mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Divide, Crystola, Chipita Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3894 10522 3904 10508 3895 10465 3874 10484
TIME...MOT...LOC 2133Z 294DEG 17KT 3897 10506 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hodanish
726 
WWUS55 KPUB 232144
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
344 PM MDT MON JUL 23 2018

COC041-119-232215-
/O.CON.KPUB.SV.W.0144.000000T0000Z-180723T2215Z/
Teller CO-El Paso CO-
344 PM MDT MON JUL 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

At 344 PM MDT, a severe thunderstorm was located over Green Mountain
Falls, or 12 miles northwest of Colorado Springs, moving southeast at
20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Divide, Crystola, Chipita Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3895 10520 3903 10503 3895 10465 3874 10484
TIME...MOT...LOC 2144Z 305DEG 20KT 3893 10501 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:13 PM MDT, 11 minutes earlier.

Area forecast discussion, Jul 23, 3:13 PM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
313 PM MDT Mon Jul 23 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 303 PM MDT Mon Jul 23 2018

...Heavy rain and severe storms possible through this evening...

Currently...

Bulk shear is running higher than previously expected...40-50
knots across parts of the Pikes Peak Region. Additionally, Mixed
Layer CAPES are running an estimated 1,000-2,000 J/kg. With
steepening mid level lapse rates through the afternoon, should all
be sufficient for rotating storms. Plus, high res models are
showing supercellular structures, particularly over the Pikes
Peak Region. As storms continue to evolve through the afternoon
into the evening, bowing structures noted...suggestive of high
wind potential. Also, some initial quarter size hail possible
mountains and immediately adjacent plains as storms get going
this afternoon. So, a Severe Thunderstorm Watch is now in effect
until 7 this evening. The Flash Flood Watch also remains in
effect. Busy weather ahead in the short term. lw

For later tonight...HRRR shows a secondary round of stronger
convection moving across the greater Pikes Peak region from mid
evening to around midnight. Dunno if this will come to pass as
HRRR is notorious for producing 2nd rounds of storms and not
materializing (or much weaker than initially forecasted). For now
will draw up fcst based on HRRR output and keep convection going
through the nighttime hours going on the plains.

Tomorrow...

Anticipate most of the activity tomorrow will be over the mountains
as plains at this time appear to be too stable and relatively drier.
With precip over the mtns, burn scar flooding will be the main
concern tomorrow, especially the Spring burn scar.

.LONG TERM...(Tuesday night through Monday)
Issued at 303 PM MDT Mon Jul 23 2018

...Active Thunderstorm and Locally Heavy Rain Pattern to Continue...

Southern Colorado will remain in an active monsoon pattern through
the week.  The center of a large upper level high pressure system
will remain over the southwest U.S. through the period.  This will
allow monsoon moisture to rotate around the high, adjoin with
shortwaves moving over the top of the ridge, and then enter the
eastern plains through the back door.  Forecast models have
shortwaves moving through the stronger flow to the north, clipping
southern Colorado almost daily through the weekend, before things
start to dry out early next week.  This is a good setup for rain
across the eastern slopes and plains as each shortwave will help to
initiate and organize convection.  Also, each shortwave will likely
send a boundary south which will help to focus low level moisture.
The combination of the two will help to realize all the monsoonal
moisture that is available in the atmosphere. With each day that
passes this week, antecedent soil moisture will increase. As a
result, the flash flood threat will escalate over time. Burn scars
will be primary targets for flash flooding through the week but
urban areas will also be prime targets.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 303 PM MDT Mon Jul 23 2018

Thunderstorms and low cigs will be the primary issues at KCOS and
KPUB rest of today and this evening. Storms will move over the
region this afternoon, with a secondary round being indicated by the
short range guidance later this evening. Low cigs will be likely at
both KPUB and KCOS tonight into tomorrow morning. Thunderstorms will
likely remain over the mtns tomorrow.

KALS will be VFR, with isold TSRA during the afternoon and
evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>089-
093>099.

&&

SHORT TERM...HODANISH
LONG TERM...LW
AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Mon Jul 23 2018

COZ058>089-093>099-241800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Mon Jul 23 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Flash flooding is possible this afternoon and evening across the
region. High resolution guidance continues to indicate
thunderstorms, capable of producing very heavy rain, will develop
by mid afternoon and and move southeast across the southern
mountains and then I-25 corridor region. Some of these models
explicitly show intense storms moving over the Colorado Springs
and Pueblo regions. Heavy rain is also being indicated over the
numerous burn scars, especially Waldo Canyon. Heavy rain will also
be possible over the remainder of the plains.

In addition to the heavy rain potential, severe thunderstorms
will be possible across the area, and these storms will be capable
of producing damaging winds up to 70 mph and hail up to teh size
of ping pong balls.

An additional round of thunderstorms capable of producing heavy
rain will be possible later this evening across the region.

Residents and visitors alike should be weather aware today and
tonight, and be prepared to seek safe shelter if dangerous
weather develops.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moisture will remain in place across the area throughout the
week, and thunderstorms will be possible each day. At this time
the best chance for widespread storms will be Wednesday, Thursday
and Saturday, with the eastern mountains and plains having the
best chance for heavy rainfall. The main threats from storms will
be locally heavy downpours, small hail, wind gusts to 45 mph and
lightning. There will the potential for flash flooding each day,
especially on recent burn scars. By late week, some severe
thunderstorms may be possible as winds aloft increase over the
eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely this afternoon and tonight across the eastern
mountains and plains.

Hodanish

In the hours before

Special weather statement, Jul 23, 2:11 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT MON JUL 23 2018

COZ072-073-078>080-087-232100-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
211 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN CUSTER...EASTERN SAGUACHE AND SOUTHWESTERN PUEBLO
COUNTIES UNTIL 300 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Crestone Peak, or 44 miles northeast of Alamosa,
moving southeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Great Sand Dunes, Silver Cliff and Westcliffe.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

LAT...LON 3797 10558 3813 10545 3796 10504 3774 10524
TIME...MOT...LOC 2011Z 304DEG 15KT 3802 10544

Hodanish
Local storm report, Jul 23, 2:22 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             6 ENE HILLSIDE          38.29N 105.50W
07/23/2018  M0.75 INCH       FREMONT            CO   TRAINED SPOTTER

            CLOSER TO DIME SIZED THE SPOTTER SAID.

&&
Special weather statement, Jul 23, 2:23 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT MON JUL 23 2018

COZ074-088-232100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
223 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 300 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 18 miles west of Trinidad, moving east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cokedale, Segundo, Boncarbo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3709 10504 3733 10491 3723 10448 3699 10463
      3699 10486
TIME...MOT...LOC 2022Z 291DEG 15KT 3718 10485

KT
Local storm report, Jul 23, 2:35 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             3 N SILVER CLIFF        38.17N 105.45W
07/23/2018  M1.00 INCH       CUSTER             CO   TRAINED SPOTTER

            CU18 WAS MOBILE, SAID HE OBSERVED PLENTY OF
            PEA SIZED HAIL, UP TO QUARTER SIZED HAIL.

&&
Local storm report, Jul 23, 2:53 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             9 W PALMER LAKE         39.13N 105.06W
07/23/2018  M0.75 INCH       TELLER             CO   TRAINED SPOTTER

&&
Special weather statement, Jul 23, 2:59 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT MON JUL 23 2018

COZ074-075-088-232130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
259 PM MDT MON JUL 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 330 PM MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonewall, or 25 miles west of Trinidad, moving southeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cokedale, Gulnare, Spanish Peaks, Boncarbo, Stonewall, Segundo and
Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

LAT...LON 3714 10507 3742 10496 3731 10452 3699 10470
      3699 10486
TIME...MOT...LOC 2058Z 320DEG 13KT 3721 10496

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:08 PM MDTSpecial Weather StatementPUBCrowley52 min
Jul 22, 6:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jul 22, 6:24 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 22, 6:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 22, 6:46 PM MDTSevere Thunderstorm WarningPUBKiowa29 min
Jul 22, 6:53 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 22, 7:02 PM MDTSpecial Weather StatementPUBBent43 min
Jul 22, 7:16 PM MDTSpecial Weather StatementPUBKiowa44 min
Jul 22, 7:31 PM MDTAreal Flood AdvisoryPUBKiowa2 hr
Jul 22, 7:36 PM MDTSpecial Weather StatementPUBBent39 min
Jul 22, 7:40 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 22, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers36 min
Jul 22, 8:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 22, 8:44 PM MDTSpecial Weather StatementPUBBent46 min
Jul 22, 8:53 PM MDTAreal Flood AdvisoryPUBBent, Prowers114 min
Jul 22, 8:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 22, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
Jul 22, 9:04 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jul 22, 9:28 PM MDTSevere Thunderstorm WarningPUBBaca62 min
Jul 22, 10:27 PM MDTSpecial Weather StatementPUBBaca48 min
Jul 22, 11:13 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more25 hr
Jul 23, 1:18 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 23, 1:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 23, 1:46 PM MDTSpecial Weather StatementPUBSaguache44 min
Jul 23, 2:01 PM MDTSevere Thunderstorm WarningPUBFremont44 min
Jul 23, 2:09 PM MDTSpecial Weather StatementPUBSaguache51 min
Jul 23, 2:11 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 23, 2:13 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont32 min
Jul 23, 2:20 PM MDTSevere Thunderstorm WarningPUBTeller40 min
Jul 23, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jul 23, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jul 23, 2:59 PM MDTSpecial Weather StatementPUB31 min
Jul 23, 3:29 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jul 23, 3:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jul 23, 3:48 PM MDTTornado WarningPUBEl Paso, Teller27 min
Jul 23, 4:07 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 23, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller46 min
Jul 23, 4:21 PM MDTRiver Flood WarningPUBEl Paso3 hr
Jul 23, 4:22 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 23, 4:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 23, 4:47 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 23, 4:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
Jul 23, 5:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
Jul 23, 5:20 PM MDTTornado WarningPUBEl Paso, Pueblo25 min
Jul 23, 5:26 PM MDTSevere Thunderstorm WarningPUBFremont64 min
Jul 23, 5:56 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.